# SDR CA050426002

- Difficulty date: April 11, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 25,329 hours
- Engine: Pwa PW120
- System (JASC): 2434 · DC Generator-Alternator
- Part: Sensor
- Part number: 10300311
- Condition: Failed
- Location: Nr 2 Dc Gen
- Component: Genera, Auxilec
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTING YZF, THE NR 2 DC GENERATR WENT OFF LINE AND THE AIRCRAFT RETURNED TO POINT OF DEPARTURE.  MAINTENACE DETERMINED THE NR 2 HALL EFFECT SENSOR HAD FAILED.  THE UNIT WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE AFTER SATISFACTORY FUNCTION TEST.
